# SDR DALA2022040702399

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 52,580 hours, 27,547 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Heat Exchanger
- Part number: 20499003
- Part serial: 7290
- Condition: Defective
- Location: 001
- Part time: 54,712 hours, 27,546 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 -CREW REPORTED DIRTY SOCK SMELL IN CABIN. CORRECTIVE ACTION: CLEANED APU PER WORKCARD 4916-2001. C/W PACK BURNOUT PER 4916-2001. COMPLIED WITH WORK AND 0550-2002. (8851900)
